Jump to content
RESOLVED: Password Reset Bug Fixed ×
BenzoBuddies Activity Level Report ×
Let Your Voice be Heard! Researchers at Trinity College Dublin... ×

Panning my taper....second visit


[ho...]

Recommended Posts

I started titration on 8/29. I crushed 1/2 clonazepam and mixed with milk to make 100 ml. I then dumped 1/4 (25 ml) to reach my current daily consumption & (75ml) of clonazepam. I stayed on that until 9/1 when I cut 5ml off my dose to 70ml. After five days I cut to 65ml on 9/6. I started to notice a slight deterioration in my sleep as the mean average of the chemical in my brain is now reaching a lower state. How long do you think I should stay on 5ml before my next cut?

 

Thanks for you help.

Link to comment
Share on other sites

I started my taper at 3/8 mg. I crushed 1/2 mg. and added 100ml. of milk after which I removed 25 ml. giving me a 3/8mg dose (75 ml.). I am now dosing at 65 ml.
Link to comment
Share on other sites

Hope,

this is just a suggestion. You might find it more comfortale, to make smaller more frequent reductions.

Fir instance, I usually reduce by 1ml every day or every other day. that is kind of the point of using titration to make SMALLER frequent reductions. This allows for a smooth taper.

 

so as of now if my math is correct you daily dose is around the 0.325mg mark?

 

colin can give you a shcedule if you do not alrady have one, if you would like one?

 

But just for me, I find it more comfortable reducing by 1ml at a time while making my reductions with titration.

 

I guess this is all personal prefrence though..just sharing what I do

Link to comment
Share on other sites

Hi Scott,

 

Just to point out that Hope started titration at just 0.375mg Klonopin. She's now at 70ml from 100ml (0.35mg Klonopin), and if she continues to cut by 5ml every few days, it will still be gentle taper. She is in effect, splitting her one 0.5mg Klonopin tablet in twentieths by making these 5ml reductions. The best people can usually manage via pill-splitting is quarters.

 

Hope, how often are you making cuts to your dose? You should be leaving several days between cuts. How many days depends upon how you react. If it feels too tough, allow more time between cuts, or as Scott suggested, make smaller cuts. Again, as Scott suggested, I can always draw up a schedule for you, but frankly, a flexible taper is probably the better way to go at your low dose. Adjust the taper rate according to your react.

Link to comment
Share on other sites

I started my taper at 3/8 mg. I crushed 1/2 mg. and added 100ml. of milk after which I removed 25 ml. giving me a 3/8mg dose (75 ml.). I am now dosing at 65 ml.

 

I thought she was at 65ml?

 

sorry ..i misunderstood

Link to comment
Share on other sites

It doesn't matter but you can use the pronoun he as I'm a man. I am at 65 ml. and had been cutting at 5ml. every 5 days. I will go slow. I am having some serious sleeping problems the last few days. I have such a serious reaction to the reduction because I've been on clonazepam for 12 years. Even if I reduce it just a small amount I get have trouble sleeping. I sleep for a couple of hours and then I get up and later have a few hours of very light sleep. Please answer this question; generally, do the withdrawal symptoms clear up alittle bit so you can go on to the next step of the withdrawal or are they accumulative and there is no let up on the withdrawal?

 

thanks

Link to comment
Share on other sites

Hi Hope, sorry about the confusion over your gender.

 

Withdrawal symptoms and patterns are very variable. If you feel that you have been tapering too quickly, then stabilise your dose a while and see what happens. Certainly, cuts can be cumulative in their withdrawal effects if carried out too quickly. If after a two or three weeks things have not improved, then you have probably hit what we call 'tolerance withdrawal'. This is the situation where you experience withdrawal effects but are on a stable dose. You can either try increasing your dose (this may work temporarily, but since it is in direct opposition to the desired end result, it is definitely not recommended), or you can bite the bullet and push on with your taper. The first thing to do is to stabilise your dose to see if this improves matters. If it doesn't, at least your dose is relatively low, so you should be benzo-free before too long anyway. Once off, if you have reached tolerance withdrawal or not, you will begin to recover.

Link to comment
Share on other sites

It doesn't matter but you can use the pronoun he as I'm a man. I am at 65 ml. and had been cutting at 5ml. every 5 days. I will go slow. I am having some serious sleeping problems the last few days. I have such a serious reaction to the reduction because I've been on clonazepam for 12 years. Even if I reduce it just a small amount I get have trouble sleeping. I sleep for a couple of hours and then I get up and later have a few hours of very light sleep. Please answer this question; generally, do the withdrawal symptoms clear up alittle bit so you can go on to the next step of the withdrawal or are they accumulative and there is no let up on the withdrawal?

 

thanks

 

Hello again, hope32.  Sorry to hear you are having problems sleeping.  That, along with increased anxiety, seems to be the main problem for most of our members.  We have an Insomnia subboard you might want to check out for non-drug ways people have used to improve their sleep.

 

http://www.benzobuddies.org/forum/index.php?board=83.0

 

As to your questions about withdrawal, I can tell you what happened for me, even though, as Colin said, the withdrawal experience varies from person to person.  I used the dry cutting method as you can see below in my signature box.  The first month or two I experienced a lot of symptoms but they usually settled down before I was due to make my next reduction (I cut every 2 weeks).  Then for the next few months I actually felt better after a dose reduction and I sailed on that way until the last month.  With the last 2 cuts, some symptoms returned and didn't level off after 2weeks.  I decided to hold for an additional 3 days and if I didn't feel better, I would go ahead and cut.  Thankfully, I didn't feel worse after those last two cuts and am much better now.  :thumbsup:

 

The titration method is the gentlest way to withdraw from what I've seen so try not to worry too much about how you might feel.  And do check out some of the tips on the Insomnia board if you are still having trouble sleeping.  ;)

 

Link to comment
Share on other sites

Hi Hope,

 

I tapered off my xanax by dry cutting.  I made small but more frequent cuts.  Most of the time I felt a little better before making my next cut but there were times that I didn't feel that well and made the cut anyway.  I do believe I was having an adverse reaction to the Xanax so the faster I came off was more beneficial for me.  Unfortunately, we all have withdrawal symptoms during this process.  Stay determined and you will be free soon.

 

Patty  xo

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...